American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Alexander D. Ioffe. Representation theorems for multifunctions and analytic sets. Bull. Amer. Math. Soc. 84 (1978) 142-144. MR 0466472.
Abstract, references, and article information   
View Article: PDF

[2] Alejandro de Acosta. Erratum to ``Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms'' (Proc. Amer. Math. Soc. {\bf 54} (1976), 319-325) . Proc. Amer. Math. Soc. 61 (1976) 187. MR 0420758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dirk Heidemann. On the extension of cylinder measures to $\tau $-smooth measures in linear spaces . Proc. Amer. Math. Soc. 61 (1976) 59-65. MR 0422562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Skoug. Converses to measurability theorems for Yeh-Wiener space . Proc. Amer. Math. Soc. 57 (1976) 304-310. MR 0422563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. C. Finlayson. Gross' abstract Wiener measure on $C [0,\infty).$ . Proc. Amer. Math. Soc. 57 (1976) 297-298. MR 0409756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alejandro de Acosta. Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms . Proc. Amer. Math. Soc. 54 (1976) 319-325. MR 0405524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan Gleit and Joel Zinn. Admissible and singular translates of measures on vector spaces . Trans. Amer. Math. Soc. 221 (1976) 199-211. MR 0436244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Š. Grinblat. Compactifications of spaces of functions and integration of functionals . Trans. Amer. Math. Soc. 217 (1976) 195-223. MR 0407227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Henry C. Finlayson. Two classical examples of Gross' abstract Wiener measure . Proc. Amer. Math. Soc. 53 (1975) 337-340. MR 0385060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. C. Finlayson. Measurability of norm proved by Haar functions . Proc. Amer. Math. Soc. 53 (1975) 334-336. MR 0385059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Ann Piech. Support properties of Gaussian processes over Schwartz space . Proc. Amer. Math. Soc. 53 (1975) 460-462. MR 0391242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hui Hsiung Kuo. On a conjecture of Gross . Proc. Amer. Math. Soc. 50 (1975) 379-382. MR 0370757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF

[14] J. Kuelbs. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974) 549-552. MR 0391213.
Abstract, references, and article information   
View Article: PDF

[15] G. W. Johnson and D. L. Skoug. A function space integral for a Banach space of functionals on Wiener space . Proc. Amer. Math. Soc. 43 (1974) 141-148. MR 0340536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hui-Hsiung Kuo and M. Ann Piech. Stochastic integrals and parabolic equations in abstract Wiener space. Bull. Amer. Math. Soc. 79 (1973) 478-482. MR 0341606.
Abstract, references, and article information   
View Article: PDF

[17] D. J. Hebert. A general theorem for decomposition of linear random processes . Proc. Amer. Math. Soc. 38 (1973) 331-336. MR 0320265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles R. Baker. Joint measures and cross-covariance operators . Trans. Amer. Math. Soc. 186 (1973) 273-289. MR 0336795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles R. Baker. Zero-one laws for Gaussian measures on Banach space . Trans. Amer. Math. Soc. 186 (1973) 291-308. MR 0336796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Kuelbs. Fourier analysis on linear metric spaces . Trans. Amer. Math. Soc. 181 (1973) 293-311. MR 0331455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Surjit Singh Khurana. Barycenters, pinnacle points, and denting points . Trans. Amer. Math. Soc. 180 (1973) 497-503. MR 0318438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Gharagoz Hamedani and V. Mandrekar. Inversion formulae for the probability measures on Banach spaces . Trans. Amer. Math. Soc. 180 (1973) 143-169. MR 0344408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ohoe Kim. A representation of a positive linear mapping. Bull. Amer. Math. Soc. 78 (1972) 568-569. MR 0301549.
Abstract, references, and article information   
View Article: PDF

[24] Charles M. Newman. The inner product of path space measures corresponding to random processes with independent increments. Bull. Amer. Math. Soc. 78 (1972) 268-271. MR 0290453.
Abstract, references, and article information   
View Article: PDF

[25] Chandra Gowrisankaran. Quasi-invariant Radon measures on groups . Proc. Amer. Math. Soc. 35 (1972) 503-506. MR 0318777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. P. S. Bhaskara Rao and M. Bhaskara Rao. Mixtures of nonatomic measures . Proc. Amer. Math. Soc. 33 (1972) 507-510. MR 0293048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Kuelbs and V. Mandrekar. The Wiener closure theorems for abstract Wiener spaces . Proc. Amer. Math. Soc. 32 (1972) 169-178. MR 0293053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Kuelbs and V. Mandrekar. Harmonic analysis on $F$-spaces with a basis . Trans. Amer. Math. Soc. 169 (1972) 113-152. MR 0341544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Ann Piech. Diffusion semigroups on abstract Wiener space . Trans. Amer. Math. Soc. 166 (1972) 411-430. MR 0295141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Seymour Ditor and Larry Q. Eifler. Some open mapping theorems for measures . Trans. Amer. Math. Soc. 164 (1972) 287-293. MR 0477729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2